Globally uniform semiclassical expressions for time-independent wave functions

Dafna Zor, Kenneth G. Kay

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


A semiclassical approximation is presented which describes the time-independent wave function as an integral over the Lagrangian manifold associated with the state. The function produced is free of caustic singularities and satisfies the Schrödinger equation with an error that vanishes everywhere uniformly in the classical limit. Illustrative calculations are presented for one-dimensional systems.

Original languageEnglish
Pages (from-to)1990-1993
Number of pages4
JournalPhysical Review Letters
Issue number12
StatePublished - 18 Mar 1996


Dive into the research topics of 'Globally uniform semiclassical expressions for time-independent wave functions'. Together they form a unique fingerprint.

Cite this